Skip to main content

Robust inference of risks of large portfolios

Author(s): Fan, Jianqing; Han, Fang; Liu, Han; Vickers, Byron

To refer to this page use:
Publication Date: Oct-2016
Citation: Fan, Jianqing, Han, Fang, Liu, Han, Vickers, Byron. (2016). Robust inference of risks of large portfolios. Journal of Econometrics, 194 (2), 298 - 308. doi:10.1016/j.jeconom.2016.05.008
DOI: doi:10.1016/j.jeconom.2016.05.008
ISSN: 0304-4076
Pages: 298 - 308
Type of Material: Journal Article
Journal/Proceeding Title: Journal of Econometrics

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.